Scheduled System Maintenance:
On May 6th, single article purchases and IEEE account management will be unavailable from 8:00 AM - 5:00 PM ET (12:00 - 21:00 UTC). We apologize for the inconvenience.
By Topic

Brief paper New stability criteria for continuous-time systems with interval time-varying delay

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Zhu, X.-L. ; Sch. of Comput. Sci. & Commun. Eng., Zhengzhou Univ. of Light Ind., Zhengzhou, China ; Wang, Y. ; Yang, G.-H.

The authors investigate the stability for continuous-time systems with interval time-varying delay. To deal with the non-linear time-varying coefficients derived from Jensen's integral inequality, a well-known feature of the sum of these coefficients is utilised. Combining with a delay partition method, the upper bound of the derivative of the Lyapunov functional can be estimated more tightly and expressed as a convex combination with respect to the reciprocal of the delay rather than the delay. New less conservative stability criteria are derived in terms of linear matrix inequalities. Numerical examples are given to illustrate the effectiveness of the proposed results.

Published in:

Control Theory & Applications, IET  (Volume:4 ,  Issue: 6 )